I have been taking 200mg of seroquel at night for about 9 months and now my girlfriend and I want to have a baby. Could seroquel make me sterile?
Seroquel making men sterile hasn't been reported on the contrary of the adverse effects reported with, sexual side effects such as changes in libido and impotence are possible. However, because such side effects are also common with the conditions Seroquel is typically used to treat, it's unclear if the medication, the condition, or other factors are responsible. If you are taking Seroquel and sexual side effects occur, your doc/pharmacist may recommend treatment options or prescribe a different medication.
Seroquel can cause changes in sex drive (known as libido). In clinical studies documenting Seroquel side effects, an increased sex drive affected between 1 in every 100 and 1 in every 1,000 people. Less than 1 in every 1,000 people reported a decreased sex drive while taking the drug.
Impotence is a relatively rare side effect of Seroquel. Between 1 in every 100 and 1 in every 1,000 men taking it have reported problems with impotence.
Please do talk to the doc who prescribed the med for remedial issues if you do have/face the above problem.
Take care, best wishes!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 13 May 2010 • 3 answers
I am currently takeing 200 mg of seroquel xr at bed time, it seems to not make me tired at all, but?
Posted 23 Jun 2010 • 3 answers
Posted 30 Oct 2013 • 1 answer
Posted 14 Sep 2014 • 1 answer